# SDR 20000406SH059

- Difficulty date: February 4, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: HA5
- Part serial: 3892
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MANUFACTURER''S RECOMMENDED 2 PSI TEST. DOM:  JAN 1983.  (X)
